MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN GENERATOR; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC NGEN GENERATOR; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D138402
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a ngen generator and the the foot pedal was "stuck".It was reported by the caller that the physician stated that the foot pedal was "stuck" and not clicking like the others do.A foot pedal from another lab was used to complete the procedure.
 
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Note: d4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.Note: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.However, no catheter information was provided.Therefore, we are processing this mdr with the "qdot micro¿ catheter" which is the most commonly used ablation catheter with this system.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
On 22-aug-2024, additional information was received indicating a qdot catheter was used in the procedure.The foot pedal stuck issue was recognized during equipment set up so it was not used for ablation.This was not a stereotaxis/ rmt lab or case so no magnets were nearby.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a ngen generator and the foot pedal was "stuck".It was reported by the caller that the physician stated that the foot pedal was "stuck" and not clicking like the others do.A foot pedal from another lab was used to complete the procedure.Device evaluation details: the product evaluation has been completed.The foot pedal cable was damaged, so it was replaced.A device history record evaluation was performed for the finished device number, and no internal action related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of johnson & johnson medtech's quality process.Note: the full udi has now been provided under field d4.Primary udi number.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
NGEN GENERATOR
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20020301
Report Number2029046-2024-02755
Device Sequence Number12957840
Product Code OAE
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)230723(21)23290158FG
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer08/22/2024
09/30/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/14/2024
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown